MathSciNet Relay Station
MathSciNet bibliographic data
MR2101529 34A60 (34B10 34B15)
Gomaa, A. M. On the solution sets of three-point boundary value problems for nonconvex differential inclusions. J. Egyptian Math. Soc. 12 (2004), no. 2, 97–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement